# SDR 2008FA0000151

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: General aviation
- Engine: Lyc O360A4A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B2713485
- Part serial: V27134
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT HAS VERY LARGE RADIAL CRACKS AT THE BASE OF THE FORWARD THRUST FACE, EXTENDING APPROX. 85% OF THE WAY AROUND THE SHAFT. APPEARS TO HAVE BEEN A FRONTAL IMPACT ON THE CRANKSHAFT DRIVING IT REWARD IN THE ENGINE AND IMPACTING THE CRANKCASE.
